MAUDE Adverse Event Report: AMBU A/S AMBU ASCOPE DUODENO

AMBU A/S AMBU ASCOPE DUODENO
Model Number 482001000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
During procedure when trying to get the wire through the balloon catheter the endoscopist experienced problems, a detachment between the outer part of handle and insertion tube was detected.The main tube was still connected.The procedure was immediately discontinued, and the malfunctioning scope was successfully removed and replaced with a new scope.Patient outcome was not affected.
 
Additional Manufacturer Narrative
The defective product has not been returned for investigation.However, a photo of the faulty device was provided by the customer from which ambu was able to verify the reported failure.Based on the preliminary complaint investigation the possible cause of main tube detachment was due a combination of failures where the torque force induced during procedure might lead to the joint became loose.Furthermore, it is likely that insufficient glue was applied while assembling the scope during production.Hence the likely root cause of the reported failure was a combination of weak gluing and excessive force applied to the device during procedure.Further investigation will be conducted to identify the actual cause of the failure after complaint sample is received.The device has not been received yet for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
AMBU ASCOPE DUODENO
Common Device Name
ASCOPE DUODENO
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA   2750
Manufacturer Contact
lena søndergaard
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key12750718
Report Number9610691-2021-00016
Device Sequence Number11689592
Product Code FDT
UDI-Device Identifier05707480145287
UDI-Public05707480145287
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482001000
Device Catalogue Number482001000
Device Lot Number1000581517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown